# SDR C8GA20090221A

- Difficulty date: July 31, 2009
- Submitted: September 24, 2009
- Operation: Air carrier
- Aircraft: N89427
- Make and model: Boeing 727227
- Aircraft serial: 21365
- Aircraft time: 63,643 hours, 41,448 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN INSP, IT WAS NOTED THAT THE SKIN AT STR 26L AT BS 680 IS CORRODED.  CUT OUT UPPER SKIN, .  FABRICATED REPAIR DOUBLER, FILLER,  INSTALLED REPAIR, NO OTHER DEFECTS WERE NOTED. ACFT WAS RETURNED TO SERVICE.
